I had an Anterior Cervical Discectomy on my C6/C7 with fusion on June 5th. I was given Percocet and had never taken it before. It helped the pain and by week two I had cut my dose down to 2 tablets (5mg) every 6 hours and just last week I have cut down more to maybe 3-4 tablets a day, having gone back to work, I couldn't take anymore. Thursday I tried to go longer without taking it. I took one 5mg tablet around noon and around 10pm that night I got sick and quick. It felt like a panic attack without the panic...sick to my stomach, sweating with goosebumps, weak and unstable on my feet and couldn't sleep that night. Not knowing what was going on I was scared to take anything else with the fear of getting sicker. I drank about a half a bottle of Pepto Bismol (I hate being sick to my stomach) and tried to sleep. These syptoms lasted into the next morning and being scared to take anything I let the pain in my neck and back fron surgery get really bad. I broke down thinking I'm already feeling like crap there is no need for my neck to hurt...I took one Percocet tablet and within 20 minutes all my syptoms, except a headache, went away. I couldn't believe it! I was trying to get off this horrible stuff and was only taking around 3-4 5mg tablets a day! Was I experiencing a withdraw? Has anyone had this experience before? Of course it's the weekend and my surgeon isn't in and has no emergency number. My pain, I think, is at a cross roads where I don't need the strength of Percocet but OTCs aren't strong enough. My surgeon had mentioned Tramadol, which I have had before, which is a non-narcotic non addictive pain killer. I was just wondering if I was alone on this whole thing, taking such a low dose and still feeling withdraw symptoms, if that is what they infact were. I am still taking the meds until I can speak with my doctor, this is not something I want to mess with without my doctors supervision. Thanks everyone.